advertisement
Question
Posted by: Hlobi | 2010/01/19

TTC

Hi Doc
I took my last nuster injection in September, then in dec I had my period from the 19th until I went to see a doc on the 2nd Jan - he prescribed Ovral for me for one month only, my period stopped on the 9th - the Ovral is making me very nauseous - is this normal?
He said I need to take ovral for 1 month to regulate my period since I am TTC, is it possible to still fall preggies during my time of taking ovral? Coz I was also on antibiotics for bladder infection? When do I have to start calculating how long my cycle is, on the first day of my period which will probably start next week or at the next period which should hopefully start end Feb?

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageGynaeDoc

It would be unlikely that you would fall pregnant on Ovral. You can calculate your cycle from the first day of your next period.

Best wishes

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

1
Our users say:
Posted by: gynaedoc | 2010/01/21

It would be unlikely that you would fall pregnant on Ovral. You can calculate your cycle from the first day of your next period.

Best wishes

Reply to gynaedoc

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.
advertisement